# SDR UALA2013022601157

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 39,831 hours, 16,316 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT ARM.  ARMING HANDLE BINDING.  CLEANED DEBIS FROM UNDER SLIDE HOOK.  OP'S CHECKED GOOD.
